IGB

Connexion

(Article of periodic en Anglais - 1984)

Document title

Qualitative analysis of two-dimensional urban population distributions in Japan

Authors(s) and Affiliation(s)

OKABE A. ; MASUDA S. ;

Abstract

Using a graph-theoretic method that represents the qualitative global structure of a two-dimensional distribution surface, this paper examines the qualitative characteristics of the two-dimensional population distributions of 245 Japanese cities in relation to population size, city shape, and physical separation by rivers. (Ed.).

Source

Article of periodic

published at : Geographical analysis Columbus

Editor :

Millesime : 1984, vol. 16, no4 [pp. 301-312]

Bibliographic references : 48 réf.

Language

Anglais

Refdoc record number (ud4) : 12277037 : Permanent link - XML version
Powered by Pxxo